Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 39, Number 9 (1933), 641--644
Related review: Bull. Amer. Math. Soc., Volume 44, Number 9, Part 1 (1938), 604--609
Full text of review: PDF   This review is available free of charge.
Book Information:

Title: Contributions to the Calculus of Variations,
Additional book information: Theses submitted to the Department of Mathematics of the University of Chicago, University of Chicago Press, July, 1931.

Review Information:

Reviewer: Arnold Dresden
Journal: Bull. Amer. Math. Soc. 38 (1932), 617-621
DOI: https://doi.org/10.1090/S0002-9904-1932-05476-3